# SDR CALA2017091503165

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 69,758 hours, 9,734 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Indicator
- Part number: TC125UK06Y
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CENTER HYDRAULIC SYSTEM LEAK. RAN THE CHECKLISTS AND LANDED WITH QTY AT .28.    EMERGENCY DECLARED. FOUND FWD DPI ON CENTER ACMP FILTER MODULE LEAKING UNDER HEAD PRESSURE.  R & R THE FWD DPI IAW AMM 29-11-18.  SERVICED THE CENTER HYDRAULICS TO FULL, CLEANED AREA AND PERFORMED LEAK CHECK. DPI LEAK CHECKED GOOD, NO OTHER LEAKAGE NOTED.
